Table of Contents
Journal of Discrete Mathematics
Volume 2015, Article ID 194741, 4 pages
http://dx.doi.org/10.1155/2015/194741
Research Article

A Note on Primitive Permutation Groups of Prime Power Degree

1Department of Mathematics, Puer University, Puer 665000, China
2School of Mathematics, Yunnan Normal University, Kunming 650091, China

Received 7 October 2014; Accepted 23 December 2014

Academic Editor: Hong J. Lai

Copyright © 2015 Qian Cai and Hua Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qian Cai and Hua Zhang, “A Note on Primitive Permutation Groups of Prime Power Degree,” Journal of Discrete Mathematics, vol. 2015, Article ID 194741, 4 pages, 2015. https://doi.org/10.1155/2015/194741.